# SDR ABXA20120820247

- Difficulty date: August 20, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767281
- Aircraft serial: 23021
- Aircraft time: 50,678 hours, 39,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LEVEL OFF AT CRUISE ALT, THE EMERGENCY EXIT LIGHT ILLUMINATED.  INSPECTED P6-2 DC BUSES FOUND CB RIGHT DC BUS POS G-9 SECT 1  POPPED OUT.  INSPECTED EMERGENCY LIGHT, FOUND OK IAW WIRING DIAGRAM 34-54-21 CHECK OPS GOOD AT THIS TIME, ACFT WAS GROUNDED.
